# SDR HALA0500905

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G120
- Part serial: LHBR0272
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT AT 5000 FT, WE GO A RT ENGINE FADEC SELECT LIGHT ABNORMAL WAS PERFORMED BUT SOON AFTER EXPERIENCED A MOMENTARY RT ENGINE SHUTDOWN.  ENGINE CAME BACK TO NORMAL, RETURNED TO AIRPORT.  FOUND FAULT 732167 FOR EEC, 2 REPLACED, NR 2 EEC PERFORMED RTS, CHECK OK IAW MM.  OK FOR SERVICE.  (K)
